# SDR C2XAOOBT084

- Difficulty date: September 27, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145
- Aircraft serial: 145029
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38001482
- Condition: Leaking
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ON APU START CABIN FILLED UP WITH SMOKE. LAV SMOKE DETECTOR ILLUMINATED MX TROUBLESHOT AND FOUND FAULTY APU. A/C RELEASED IAW MEL 49-00-00 CAT. C CONTROL NUMBER 01068. A/C RETURNED TO SERVICE ON 10-02-00 IAH MX REMOVED/REPLACED THE APU AND CLEARED THE MEL ISSUED ON A/C/ A/C RETURNED TO SERVICE.CDR CLOSED REFERENCE SDR C2XAOOIA353 FOR CLOSING INFORMATION.
